# SDR CALA2024121201485

- Difficulty date: December 10, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N14521
- Make and model: Airbus A321-271NX
- Aircraft serial: 12175
- Aircraft time: 220 hours, 84 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 37 EMERGENCY PATH LIGHT HANGING FROM BASE. FOUND SEAT 37ABC RACEWAY SHROUD BUSHINGS BROKEN. REMOVED AND REPLACED RACEWAY SHROUD REF. CMM 25-21-63. OLD EMERGENCY PATH LIGHT SECURED IN NEW RACEWAY SHROUD. OPS TEST OF EMERGENCY PATH LIGHT PASSED REF. AMM TASK 33-51-00-710-009-A. PARTS USED: 19-2523-3-0195, QTY :1 42-2521-3-0092, QTY :1
